# SDR VTZA200500215

- Difficulty date: October 22, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N647BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7399
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 99323H4252
- Condition: Cracked
- Location: Cockpit
- Part time: 13,326 hours, 11,593 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPTS SIDE WINDOW SHATTERED IN FLIGHT.  REMOVED AND REPLACED RIGHT SIDE WINDOW.
